MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 10ML LL WWD; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 10ML LL WWD; PISTON SYRINGE
Model Number 301997
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that syringe 10ml ll wwd had blurred scale printing.The following information was provided by the initial reporter: "during mfg process at togo medikit, blur printing product was confirmed.".
 
Additional Manufacturer Narrative
H.6.Investigation: two photos and one loose 10ml syringe was received and evaluated.It was observed there was one major and two minor grad lines partially missing between the 1ml and 2ml markings.Two of the grad lines were missing more then 50%, which was rejectable per product specification.A potential root cause for the missing scale defect is associated with the marking process.Unfortunately, the batch/lot information is required to make corrective action determinations.No corrective actions are necessary at this time.H3 other text: see h.10.
 
Event or Problem Description

Brand Name
SYRINGE 10ML LL WWD
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10117357
Report Number1213809-2020-00370
Device Sequence Number16679880
Product Code FMF
UDI-Device Identifier30382903019978
UDI-Public30382903019978
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number301997
Device Catalogue Number301997
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2020
Initial Date Received by Manufacturer 05/13/2020
Supplement Date Received by Manufacturer05/13/2020
Initial Report FDA Received Date06/03/2020
Supplement Report FDA Received Date06/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;